Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE   SPRING 2007 , Volume 31 , Number A2; Page(s) 207 To 212.
 
Paper: 

STEINER FORMULA AND HOLDITCH-TYPE THEOREMS FOR HOMOTHETIC LORENTZIAN MOTIONS

 
 
Author(s):  YUCE S.*, KURUOGLU N.
 
* YILDIZ TECHNICAL UNIVERSITY, FACULTY OF ARTS AND SCIENCE, DEPARTMENT OF MATHEMATICS, ESENLER, 34210, ISTANBUL, TURKEY
 
Abstract: 

The present paper is concerned with the generalization of the Holditch Theorem under oneparameter homothetic motion on Lorentzian planes. In this paper, for the homothetic Lorentzian motion, we expressed the Steiner formula. Furthermore, we present the Holditch-Type Theorems.

 
Keyword(s): HOLDITCH THEOREM, STEINER FORMULA, LORENTZIAN PLANE, HOMOTHETIC MOTION
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 81
 
Latest on Blog
Enter SID Blog